# SDR DALA12000606305

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN DECK CABIN FLOORBEAM WEB CRACKED AT BS 1180 AND LBL 109.  MAINTENANCE REMOVED AND REPLACED MAIN DECK CABIN FLOORBEAM WEB PER WORKCARD 5313-01014-02B.
